# SDR AWXA960631

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654681287
- Condition: Corroded
- Location: Bs 1013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AT FASTENER HOLE ON INTERCOSTAL STATION 1013, LBL 40.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-2.  (M)
